MAUDE Adverse Event Report: PRODUCTOS MEDLINE S.A. DE C.V. MEDLINE; WHOLE BLOOD DRAW PHLEBOTOMY

PRODUCTOS MEDLINE S.A. DE C.V. MEDLINE; WHOLE BLOOD DRAW PHLEBOTOMY
Catalog Number DYNDB3035I
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Perforation (2205)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported on (b)(6) 2026 that during a whole blood phlebotomy procedure, holes were discovered in blood collection test tubes.The defect was identified while filling the test tubes from the diversion pouch.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported on (b)(6) 2026 that during a whole blood phlebotomy procedure, holes were discovered in blood collection test tubes.The defect was identified while filling the test tubes from the diversion pouch.

Brand Name
MEDLINE
Common Device Name
WHOLE BLOOD DRAW PHLEBOTOMY
Manufacturer (Section D)
PRODUCTOS MEDLINE S.A. DE C.V.
blvd world trade center no 106
parque industrial oradel
nuevo laredo, tamaulipas 88285
MX  88285
Manufacturer Contact
nithla mathivanan
three lakes drive
northfield, IL 60093-2753
MDR Report Key24840270
Report Number3004122598-2026-00003
Device Sequence Number5940077
Product Code OIB
UDI-Device Identifier10195327576257
UDI-Public10195327576257
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNDB3035I
Device Lot Number25LBE089
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Initial Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown